# SDR ASAA2016093018156

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 5,373 hours, 1,722 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED DURING MASTER RECALL & EXTINGUISHED WITH MASTER RECALL RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00, NR 1 TEMP CONTROLLER SHOWS PREVIOUS FLIGHT "ZONE TRIM VALVE" FAULT. RAN "VERIFY" TEST ON NR 1 CONTROLLER NUMEROUS TIMES, NO FAULTS NOTED. GROUND FUNCTIONAL TESTS NORMAL. OK FOR CONTINUED SERVICE.
